Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Free and locally free arrangements with a given intersection lattice


Author: Sergey Yuzvinsky
Journal: Proc. Amer. Math. Soc. 118 (1993), 745-752
MSC: Primary 52B30; Secondary 05B35, 06A09, 32S20
MathSciNet review: 1160307
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In previous papers the author characterized free arrangements of hyperplanes by the vanishing of cohomology of the intersection lattice with coefficients in a certain sheaf of graded modules over a polynomial ring. The main result of this paper is that for a locally free arrangement the degrees of nonzero homogeneous components of the cohomology modules are bounded by a number depending only on the intersection lattice. In particular, the Hilbert coefficients of the module of derivations of a locally free arrangement are combinatorial invariants. Another result of the paper asserts that the set of free arrangements is Zariski open in the set of all arrangements with a given intersection lattice.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52B30, 05B35, 06A09, 32S20

Retrieve articles in all journals with MSC: 52B30, 05B35, 06A09, 32S20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1160307-6
PII: S 0002-9939(1993)1160307-6
Article copyright: © Copyright 1993 American Mathematical Society